# SDR CALA2025121612173

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 122,246 hours, 12,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OHAR EMERGENCY LIGHT TEST, LIGHTS DO NOT TURN ON. BATTERY PACK REPLACED IAW TASK 33-51-15-800-801-C5. TEST PERFORMED OK IAW TASK 33-51-15-800-801-C3.
